# SDR 04FDEA03067

- Difficulty date: November 10, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, EXISTING REPAIR ON FRAME AT RT STA 1681,  LONGERON 12.  FOUND WITH DENT/CHAFFED. REMOVED PER SRM 51-33-01 VOLUME II.  REPAIR DOUBLER FABRICATED PER SRM. REPAIR DOUBLER INSTALLED PER SRM 51-33-01 VOLUME II.   REFER TO EA 1-5310-79792, FUSELAGE MAINFRAME TRACKING OF CATEGORY B REPAIRS   ON FRAME.  NEXT INSPECTION IS SET TO 16,292 FLIGHT CYCLES AND REPETITIVE INSPECTION AT 9,500 FLIGHT CYCLES THEREAFTER.
